Jump to content

Search the Community

Showing results for tags 'reinstatment'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. On Effexor for two years. Cold turkeyed once, had terrible withdrawals so reinstated. Once I reinstated, I had even worse withdrawls but eventually stabilized. I switched to extended release effexor and tapered with beads. Got to 75% and felt worse. Reinstated before starting my second taper. Got to 50% but was tired all of the time. Switched back to the instant release since that’s what always worked for me. Finally quit cold turkey two months ago and am dealing with terrible withdrawls. Lack of pleasure, constipation and terrible anxiety. Not sure what to do. Since I’ve quit I’m not nearly as tired but I think me quitting so early brought on this constipation and inability to release my bladder. Debating on reinstating back to the 50% dosage I was on or maybe less to see if that helps. Or maybe trying it’s cousin drug?
  2. Firstly, I am very grateful for this site and support network. I have gone through a hellish experience with withdrawal, and I am grateful that you all can directly relate and provide me with some guidance. I was put on 10 mg Amitriptyline for 3 months for post-concussive headaches and insomnia due to multiple concussions. I tolerated this dose well with some dry mouth at night and grogginess in the morning, which reduced after the first month. (Prior to this I had tried 25 mg Amitrip for 1 day and it was way too high a dose for me; I was bouncing off the walls and had a raging appetite.) After 3 months I decided to taper down, with the approval of my neurologist. But I was not given much guidance at all (he suggested taking the 10 mg every other day which did not work for me). I had some knowledge of antidepressant withdrawal so I knew to take things slowly. I just didn't know how slowly I would need. I first tapered to 5 mg (using a pill splitter) for 1 month and then 2.5 mg for several weeks... but promptly began experiencing major withdrawal symptoms. I had 10/10 level headache that sent me to the ER, as well as high levels of fear, panic, and anxiety which are completely abnormal for me. Disturbing and violent thoughts would also come, unbidden. Correlated to this was also diarrhea, rapid heart rate, and trouble urinating. When I was on 5 mg, I also had an episode where my brain felt extremely cold, and since then I have had to wear multiple hats throughout the day and in order to sleep. The cold-head issue has improved and declined as my other symptoms did. (Has anyone seen this issue before?) All this has been much more difficult than the original issues I was having. The drug has caused so many more problems than it supposedly solved. After connecting this to withdrawal, I went back up to 10 mg on the suggestion of a new neurologist who thankfully understood this as withdrawal and has guided patients with this in the past. Unfortunately I did not read the warnings on this site about reinstating before all this. I have now been back on 10 mg for over 4 weeks. For the first two weeks things were steadily improving each day: I had very vivid, movie-like dreams; the anxiety and fear dissipated; the headaches reduced. But in the past two weeks, my progress seems to have stalled and somewhat declined. I am again experiencing rapid heart rate and "brain zap" headache as well as digestive issues, but the emotional symptoms are not as pronounced. I don't know if this is a window/wave phenomenon, or a poopout? It either feels like A.) the drug is no longer working for me, B.) my brain is requiring higher levels of the drug, or C.) the brain is adjusting its levels of neurotransmitters. The new neurologist has suggested either upping the dose to 12.5 mg or switching to Nortriptyline as it is the metabolite of Amitriptyline. I'm not sure what to do at this point. I believe my options are: 1) Stay on 10 mg Amitrip and ride it out to see if this is a window/wave. 3) Increase to 12.5 mg Amitrip to see if things improve. 2) Switch to Nortrip to see if things improve. Should I be worried that I reinstated all the way back to 10 mg? Since I don't wish to lower it at this point, what can I do to feel stabilized?
  3. Hello everyone. I'll try to organize this as best as I can. There is a lot going on. I was on benzos from age 17 to 36 and on Cymbalta from age 35 to 36. Went off both together for a 2 year nightmare. Absolute pure hell. I wont get into the details and symptoms of that withdrawal in this post as it is it's own little novel. Some things improved during those 2 years and I feel I've beat the benzo part of the nightmare even still, but at age 38 I was still suffering enough that I agreed to go on Lexapro to see if I'd improve. I did improve hugely but it stopped working as well after 3 years and I was switched to Prozac. I have taken the Prozac ever since and it felt like it was failing around 4 months ago. I missed a lot of doses around 3 months ago and just tried to stop CT for just over a week around a month and a half ago. I started feeling withdrawals so I went back on and the withdrawal feeling is still getting worse. My memory and focus went first, then the inner restlessness and anxiety started and dizziness. I am also having the disconnected dream like feeling 24-7. I am so depressed and fearful all of the time. I've been taking the Prozac without missing a dose for over a month again and this is still happening to me. It's as if the combo of Prozac tolerance and coming off for the short time has started a withdrawal that even going back on can't stop. My doctor wants to take me off the Prozac after a slow taper and start me back on the Lexapro. The hope is that since it worked before and I've been off of it for almost 3 years that it could pick me back up and end this nightmare I'm back in. I am really considering just tapering the Prozac and staying off all ssris; so no going back on Lexapro in that case. I am so afraid of entering back into a nightmare like a was in coming off benzos and Cymbalta. My current state is terrible but the previous experience was truly worse; being benzos and Cymbalta together. It is really hard t say what withdrawal symptoms were coming from which pill. There were so many. I am so terrified of how I am feeling right now, but mostly for the days to come. If I come off the Prozac entirely I know my current state will worsen. I will be thrown back into a situation similar to the first nightmare. If I taper the Prozac and go back on Lexapro and it actually works, I'll still be doomed because I'll be back on another pill waiting for it to stop working again and most likely going through it all again. If I go back on the Lexapro and it doesn't work I will just aggravate my current symptoms with throwing more chemicals on my already hurting brain. The first time around withdrawal I had terrible akathisia and I am already feeling it brewing and I am still on the Prozac. I don't want to go through this again! Also from what I've been experiencing this month it seems a lot of what I assumed were due to the benzos were possibly due to the Cymbalta withdrawal as it's so similar. Also, I forgot to mention that I am on 500 mg of Depakote XR as well. I was put on this a couple of months after the Prozac as I felt a bit agitated. It helped but I got worried about my liver and quit it after 4 or five months and had a mild withdrawal from that but it passed. Just a couple of weeks ago after my current situation started I went back on the Depakote to see if it would help and it hasn't. I'll most likely be stopping it again as well. I had an account on Benzo Buddies during that ordeal and it gave me an outlet and some hope. I've set this account up here and got my story out in advance as I am leaning towards just stopping the meds and I'll be needing all of the support I can get! I'm seeing my doctor on January 3 so whatever I decide to do it will be starting then.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy